# SDR UHLA2010120700293

- Difficulty date: December 7, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N639RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000057
- Aircraft time: 17,201 hours, 10,743 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 15L HAS A GOUGE AT FR11L. REMOVED, FABRICATED, AND INSTALLED REPAIR IAW ETD 2010-170/11537.
